# SDR EIA2005162

- Difficulty date: September 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 91,602 hours, 20,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR SILL EMERGENCY LIGHT 2 EA COVERS MISSING.  REPLACED 2 EA COVERS AND OPS CHECKED GOOD PER B747 MM 33-51-00.
